# SDR P5CA9800008

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Hinge
- Condition: Corroded
- Location: Acm Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ACM DOOR PANEL 191A HINGES HAVE LIGHT CORROSION.  REMOVED CORROSION IAW SRM 51-10-06.  TREATED AND PRIMED IAW SRM 51-10-02.
